# SDR USAA2012022700014

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 38,572 hours, 13,732 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,572 hours, 13,732 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE R2 DOOR ASSIST BOTTLE LOW.  SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
